MAUDE Adverse Event Report: ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TCSE-DF
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a paroxysmal supraventricular tachycardia (psvt) procedure, a contact force issue occurred with the tacticath ablation catheter resulting in a delay.Contact force was displayed as expected initially.After rf was applied, the catheter was pulled out to observe for ten minutes.However, when the catheter was reinserted into the right atrium again to consolidate ablation, it was noted that the ensite mapping system displayed an error message stating: "no contact force information available".The connections were checked, the tactisys and mapping system were restarted, but the issue was not resolved.The catheter was then exchanged which resolved the issue and the procedure was completed with no consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One bi-directional, curve d-f, tacticath sensor enabled contact force ablation catheter was received for evaluation.The reported event of a contact force issue was confirmed.No contact force was displayed when the returned device was connected to the tactisys quartz unit.An optical signal loss error were displayed, and optical fiber 2 no longer met specifications for optical properties.Further investigation revealed that the backfill adhesive within the catheter shaft had been fractured between electrode rings 2 and 3.Optical fiber 2 and the deformable body thermocouple (tc2) wires were determined to be fractured at the location of the fracture in the backfill adhesive, consistent with the observed error messages, the detected open circuit, and the reported event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23675643
Report Number3008452825-2025-00628
Device Sequence Number9661619
Product Code OAE
UDI-Device Identifier05415067027641
UDI-Public(01)05415067027641(10)10719036(17)260731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberA-TCSE-DF
Device Catalogue NumberA-TCSE-DF
Device Lot Number10719036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/29/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown